Jump to content

Confused / Scared - Reinstate? Jump? Continue Taper? Hold?


[de...]

Recommended Posts

Happy Tuesday BB's

 

I, like many of you, am having a really tough time getting off klonopin. My taper schedule is listed below. Ideally I would like to just make the jump from .125. However, I dosed down to that level approximately a month ago and have honestly gotten worse.

 

Background:

Quit recreational drugs, marijuana, nicotine, and alcohol last year. Work a 12 step program for alcohol. I generally speaking don't drink caffeine.

 

Was taking modafinil, think I have finally concluded that it doesn't work.

 

Now I am honestly a mess, every day I generally break down in tears. Doing basic tasks has become difficult. I have a job that allows me to take days off, but it is very high pressure and otherwise requires my attention.

 

My fears are losing my job, losing my mind, and being too broken to fix. Anyone who can share an experience just to know I'm not alone would really help.

 

I don't know if I should re-instate to preserve my sanity, or continue my taper. Finding good medical help is nearly impossible (maybe just in my state of mind), my Doc and Psychologist have said "just quit you'll be fine" (they're wonderful people, just not informed or following policy).

 

I am desperate for any coping techniques, expectation management, or a story of hope that my brain isn't broken.

 

This forum has been a lifesaver.

____________________________________

Taper Schedule

 

Prescribed Ativan / KPin for 10 Years.

***taking 2.0/2.5 mg kpin/day***

 

Christmas '21

2.5 mg klonopin

 

Jan '22

2.0 mg klonpin

1.5 mg klonopin

- no discernible effects

 

Feb '22

1.0 mg klonopin

- social phobia

- agoraphobia

- slight dpn / drn

- depression

- racing / anxious thoughts

 

.75 mg klonipin

- social phobia

- agoraphobia

- dpn / drn

- depression

- racing / anxious thoughts

 

Mar '22

.25 mg klonopin

.125 mg klonopin

- social phobia

- agoraphobia

- dpn / drn

- depression

- racing / anxious thoughts

- Poor sleep

- Anhedonia

- Constant nausea

- Constant cog fog

 

- Trazodone for sleep

- Was taking modafinil for to stay alert, as needed now (doesn’t work / keeps me awake)

 

Link to comment
Share on other sites

It looks like you are tapering very rapidly. It might help to hold for awhile and slow down a bit for the rest of your taper..
Link to comment
Share on other sites

×
×
  • Create New...